# SDR VNAA2018102599901

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RT INBOARD CLIP AT F.S. 484 IS CRACKED CORRECTIVE ACTION: REMOVED AND REPLACED 601R31171-9 CLIP IAW SRM 53-41-43 AND 51-42-21.
